RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 261, Number 1, Pages 20–23 (Mi dan44824)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Connectedness of sets in best approximation problems

S. V. Konyagin


Full text: PDF file (559 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88
Presented: S. M. Nikol'skii
Received: 11.05.1981

Citation: S. V. Konyagin, “Connectedness of sets in best approximation problems”, Dokl. Akad. Nauk SSSR, 261:1 (1981), 20–23

Citation in format AMSBIB
\Bibitem{Kon81}
\by S.~V.~Konyagin
\paper Connectedness of sets in best approximation problems
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 261
\issue 1
\pages 20--23
\mathnet{http://mi.mathnet.ru/dan44824}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0636850}
\zmath{https://zbmath.org/?q=an:0508.41025}


Linking options:
  • http://mi.mathnet.ru/eng/dan44824
  • http://mi.mathnet.ru/eng/dan/v261/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Balaganskii, L. P. Vlasov, “The problem of convexity of Chebyshev sets”, Russian Math. Surveys, 51:6 (1996), 1127–1190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
    3. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:6
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019